Optimal control problems for some nonlocal differential equations

M. Drakhlin, E. Litsyn, E. Stepanov

Research output: Contribution to journalArticlepeer-review


The direct methods of calculus were used to analyze the optimal control problems for some nonlocal differential equations. The problems involved functional-differential equations with argument deviation. The relaxation of a variational problem involving a local functional was reduced to some well-known convexification of the integrand. It was found that the proposed technique could be efficiently used for the treatment of T-convergence problems for optimal control settings.

Original languageEnglish
Pages (from-to)3897-3904
Number of pages8
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number6
StatePublished - 1 Aug 2001
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Optimal control problems for some nonlocal differential equations'. Together they form a unique fingerprint.

Cite this